# SDR DXTA2024072212417

- Difficulty date: July 20, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 5,069 hours, 3,939 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Condition: Faulted
- Location: Brake Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAXING OUT AT KVGT EXPERIENCED L & R BRAKES GRABBING EXCESSIVELY WITH LITTLE BRAKE PRESSURE APPLIED ON L & R PEDALS. BRAKES CAUSING JERKING TO L & R. STOPPED AIRCRAFT DISCUSSED WITH MAINTENANCE THEN PERFORMED A COMPLETE POWER DOWN & REBOOT OF COMPUTER SYSTEM. AFTER STARTUP, STILL FEELING GRABBING BUT NOT AS EXTREME. ACCOMPLISHED CMC; ENGINE, FOQA, AND CVDR DOWNLOADS.  BEGAN PERFORMING AM AND INSPECTED ALL BRAKES, TIRES, HYD RESERVOIR & ACCUMULATOR LEVELS, BRAKE PIN WEAR, TREAD DEPTH, TIRE PRESSURES, ETC IAW FIM, FOUND RT MAIN TIRE WORN TO 1/32.  FOUND AFTER BLEED DOWN, EMERGENCY PARKING BRAKE ACCUMULATOR, ACCUMULATOR PRESSURE WOULD RISE BACK UP TO 1850 PSI ON ITS OWN. THIS NOT NORMAL.  RECOMMEND CARRY OUT EMERGENCY PARKING-BRAKE SYS OPS CHECK IAW AMM MPP TASK 32-43COM10·801-A, FOUND NO DEFECTS.  UNDESIRED YAW TENDENCY, COMPLETED STEPS 1, 2, & 3 OF BLOCK DIAGRAM SUB TASK 810-107-A. STEP 4 REQUIRES ACFT TO BE PLACED ON JACKS FOR COMPLETE BLEEDING OF MAIN HYD SYS THAT WILL INCLUDE BLEEDING THE UPLOCKS, GEAR SWINGS,   REMOVED ANO REPLACED WORN RH MLG WHEEL ASSY. REPAIRED MLG WHEEL ASSY IAW AMM 32-45-01.   MAIN HYDRAULIC SYSTEM - BLEED OF AFT - NO DEFECTS NOTED IAW 29-10'00:860·JI01·A. REINSTALLED L/H EDP PUMP TW-TL-104422 IAW 29-12-01/400 A TAXI CHECK WILL. NEED TO BE COMPLETED FOR FUNC CHECK OF ORG DISC. THE NC WILL BE MOVING FROM HANGER SPACE BACK TO LINE WHERE RUN UPS AND TAXI CHECK.CAN BE COMPLETED.   TAXI CHECK COMPLETE . ENG CHECKS COMPLETE, NO DEFECTS NOTED .  ORIG SUB: 7/22/2024
